Nonlinear partial differential equations on semi-Riemannian manifolds
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 317-336
Yoon-Tae Jung and Yun-Jeong Kim
Chosun University, Chosun University
Abstract : In this paper, when $N$ is a compact Riemannian manifold, we discuss the method of using warped products to construct timelike or null future(or past) complete Lorentzian metrics on $ M = (-\infty, \infty) \times_f N$ with specific scalar curvatures.
Keywords : warped product, scalar curvature, upper and lower solution method
MSC numbers : 53C21, 53C50, 58C35, 58J05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd